# SDR R61A2020102200697

- Difficulty date: September 30, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 26,941 hours, 19,131 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Waste Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON AFT FUSELAGE WASTE SERVICE PANEL.  AFT FUSELAGE WASTE SERVICE PANEL REPLACED, IAW AMM 20-10-01-910-001-A.  A/C REMAINS IN CHECK.
